# SDR AALA202411048871

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,377 hours, 25,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT ROWS ESCAPE PATH LIGHTING INOP. MAINTENANCE REPLACED DAMAGED EMERGENCY LIGHT HARNESS 5409VB BETWEEN 5751VC-A AND 801WL IAW AMM 33-51-19 AND B/E CMM 25-40-07.
